# SDR RAIA201403170001

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 32,097 hours, 30,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, THE FA REPORTED THAT THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND LUBRICATED DOOR, PERFORMED OPS CHECK WAS GOOD.
